MAUDE Adverse Event Report: INVAMEX RELIANT POWER LIFT W/LOW BASE-PLUS; LIFT, PATIENT, NON-AC-POWERED

INVAMEX RELIANT POWER LIFT W/LOW BASE-PLUS; LIFT, PATIENT, NON-AC-POWERED
Model Number RPL450-1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement or injury alleged with this incident.The alleged issue with the rpl450-1 patient transport lift hanger bar hardware could not be confirmed and the underlying cause has not been determined.The description of the alleged issue is consistent with a previously investigated issue.This lift was manufactured by invacare invamex november 2011 which is prior to design changes, updates to work instructions and user instructions clarifying maintenance and replacement instructions.The lift is past its end of life of 8 years.If additional information is received, a follow-up report will be filed.
 
Event or Problem Description
The dealer reported that the pin that attaches the hanger bar on the rpl450-1 patient lift keeps coming out on the lift.

Brand Name
RELIANT POWER LIFT W/LOW BASE-PLUS
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
INVAMEX
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX  88783
Manufacturer (Section G)
INVAMEX
avenida el puente s/n
parque industrial el puente ma
reynosa, tamaulipas 88783
MX   88783
Manufacturer Contact
dona bhamra
one invacare way
elyria, OH 44035
8003336900
MDR Report Key24189790
Report Number9616091-2026-00001
Device Sequence Number18175648
Product Code FSA
UDI-Device Identifier00841447102953
UDI-Public00841447102953
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRPL450-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown